×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Konnov, Igor V. (ed.) et al., Generalized convexity and related topics. Proceedings of the 8th international symposium on generalized convexity and monotonicity, Varese, Italy, July 4–8, 2005. Berlin: Springer (ISBN 3-540-37006-4/pbk). Lecture Notes in Economics and Mathematical Systems 583, 101-114 (2007).
MSC:  52A41 49J52
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification